Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re:Serzone and rage....again Med change??

Posted by Jr. on June 7, 1999, at 10:30:25

In reply to Re: Serzone and rage...again, posted by ruth on June 7, 1999, at 7:31:39

> Phil,
> can totally relate, unfortuately. Had a terrible
> weekend. Lots of crying, lots of feelings like I
> wanted to pummel people with my fists. (I too am
> normally pretty down to earth and laid back).
> Criminy. I feel like I should at least give this
> drug two weeks, but don't know if I can stand it.
> Maybe I just don't know how to deal with my emotions
> anymore after 4 years on emotion numbing prozac.
> I don't know. I'm f@@@ing tired of it too--I"ve
> been trying to find the right AD for 9 months now
> and I'm totally worn out, frustrated, depressed and
> angry that I have a disease that's so catch 22.
> Can't live on the drugs, can't live off. I know
> I have to come to peace with this and accept it,
> but right now I seem stuck in a most unfruitful state
> of mind of "why me?". I know I'll probably get
> back on some apathy producing ssri and I won't feel
> mad anymore, in fact, I wont' feel much of anything.
> And that thought pisses me off too. But what am
> I gonna do? Walk around feeling like my life is
> worthless 24 hours a day, 7 days a week?
> arughghghg!!
> (by the way, one of the things I did like about
> serzone, despite all the other really horrible
> stuff, was that I didn't feel social trepidation)

Sounds like maybe you should call your doc and just
be a little frank that maybe the Serzone isn't the right
medication for you.
It may take quite awhile to find the right medication or
combinations of medications depending on your diagnosis.
You may need to try a mood stabilizer something mild to help
while working on finding a medication that is right for you.
And there is always your input. You know what medications you
have tried and what the side effects were. That should help
your doc in making some choices medication wise.
If not maybe time to move on to a different doctor to get
the help you need. We've all been through this and it does
take time but that is one good thing you can come here and
talk and seek some advice from people going through the
same things. Good Luck.




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Jr. thread:7087